arrow
Volume 3, Number 1
Previous Issue Next Issue

Chuan-Miao Chen

J. Comp. Math., 3 (1985), pp. 1-7.

Preview Full PDF 2446 22351 Abstract

Quan-Sheng Xu & You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18.

Preview Full PDF 2383 22609 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26.

Preview Full PDF 2275 22117 Abstract

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 2410 21723 Abstract

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40.

Preview Full PDF 2306 21645 Abstract

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49.

Preview Full PDF 2337 22084 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 2521 21690 Abstract

Shao-Yun Huang & Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89.

Preview Full PDF 2283 22387 Abstract

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96.

Preview Full PDF 2301 21926 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard